Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On solving singular integral equations via a hyperbolic tangent quadrature rule


Author: Ezio Venturino
Journal: Math. Comp. 47 (1986), 159-167
MSC: Primary 65R20; Secondary 45E05
MathSciNet review: 842128
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We propose a scheme for solving singular integral equations based on a "hyperbolic tangent" quadrature rule. The integral equation is reduced to a system of linear equations, after quadrature and collocation. The matrix of the system is shown to be nonsingular for every choice of the number of quadrature nodes by producing a lower bound for its determinant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R20, 45E05

Retrieve articles in all journals with MSC: 65R20, 45E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1986-0842128-9
PII: S 0025-5718(1986)0842128-9
Article copyright: © Copyright 1986 American Mathematical Society